# SDR F3LA2008123000732

- Difficulty date: December 28, 2008
- Submitted: December 30, 2008
- Operation: Air carrier
- Aircraft: N943FR
- Make and model: Airbus A319-112
- Aircraft serial: 2518
- Aircraft time: 13,571 hours, 5,580 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Safety Valve
- Part number: D3237010900800
- Part serial: 2197
- Condition: Leaking
- Location: Landing Gear
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: D

## Discrepancy

PILOT RETURNED TO BLOCK DUE TO LOSS OF GREEN SYSTEM HYDRAULIC PRESSURE.  MAINTENANCE REMOVED AND REPLACED LANDING GEAR SAFETY VALVE AND PERFORMED OPERATIONAL CHECK IAW A319 AMM 32-31-17 PB401 AND 32-31-00-710-005.
